MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 72215N
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that several bd alaris secondary set experienced air in line.The following information was provided by the initial reporter: rn, stated that yesterday she had a device alarming ail with no air-in-line.Cru reports receiving prepared iv bags/primed iv lines from pharmacy with air in them and have had issues with ail alarms.Clinician reports that the alaris system is ¿very sensitive¿ to ail and that with bbraun it was ¿not much of an issue¿.Clinician also reports that the texium connection on their secondary set ¿holds air¿, and so for secondary infusions they have to wait at the pump when they start the infusion because they will often get ail alarms 30 seconds after starting an infusion.Another clinician states that it is because they cannot prime through the texium that is causing this ail issue.A patient reported that what he liked better about the previous bbraun pumps was that they had a way to get rid of the ail, whereas the alaris pumps stop the infusion and alarms, and then the alarm needs to be addressed by a clinician.Another clinician also states that she has issues with ail and ail moving past the ail sensor.Clinicians report ail issues with certain drugs like etoposide.They report both visible air and nuisance air.Clinicians report that ail sensor is very sensitive.¿ we asked if they have ail issues with texium like the other unit, but they said they would not isolate it to only the texium as it arrives to the clinical unit from pharmacy with bubbles visible.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 72215n because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description
It was reported that several bd alaris secondary set experienced air in line.The following information was provided by the initial reporter: rn, stated that yesterday she had a device alarming ail with no air-in-line.Cru reports receiving prepared iv bags/primed iv lines from pharmacy with air in them and have had issues with ail alarms.Clinician reports that the alaris system is ¿very sensitive¿ to ail and that with bbraun it was ¿not much of an issue¿.Clinician also reports that the texium connection on their secondary set ¿holds air¿, and so for secondary infusions they have to wait at the pump when they start the infusion because they will often get ail alarms 30 seconds after starting an infusion.Another clinician states that it is because they cannot prime through the texium that is causing this ail issue.A patient reported that what he liked better about the previous bbraun pumps was that they had a way to get rid of the ail, whereas the alaris pumps stop the infusion and alarms, and then the alarm needs to be addressed by a clinician.Another clinician also states that she has issues with ail and ail moving past the ail sensor.Clinicians report ail issues with certain drugs like etoposide.They report both visible air and nuisance air.Clinicians report that ail sensor is very sensitive.¿ we asked if they have ail issues with texium like the other unit, but they said they would not isolate it to only the texium as it arrives to the clinical unit from pharmacy with bubbles visible.It was reported that several bd alaris secondary set experienced air in line.The following information was provided by the initial reporter: rn, stated that yesterday she had a device alarming ail with no air-in-line.Cru reports receiving prepared iv bags/primed iv lines from pharmacy with air in them and have had issues with ail alarms.Clinician reports that the alaris system is ¿very sensitive¿ to ail and that with bbraun it was ¿not much of an issue¿.Clinician also reports that the texium connection on their secondary set ¿holds air¿, and so for secondary infusions they have to wait at the pump when they start the infusion because they will often get ail alarms 30 seconds after starting an infusion.Another clinician states that it is because they cannot prime through the texium that is causing this ail issue.A patient reported that what he liked better about the previous bbraun pumps was that they had a way to get rid of the ail, whereas the alaris pumps stop the infusion and alarms, and then the alarm needs to be addressed by a clinician.Another clinician also states that she has issues with ail and ail moving past the ail sensor.Clinicians report ail issues with certain drugs like etoposide.They report both visible air and nuisance air.Clinicians report that ail sensor is very sensitive.We asked if they have ail issues with texium like the other unit, but they said they would not isolate it to only the texium as it arrives to the clinical unit from pharmacy with bubbles visible.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14893805
Report Number9616066-2022-00800
Device Sequence Number20403985
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public10885403235467
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number72215N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown